# SDR FDEA202307171230

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,388 hours, 29,703 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173N210113
- Part serial: 001522N
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINGTIP OF A MANEUVERING AIRCRAFT STRUCK THE  RIGHT HAND SIDE LOWER SECTION OF THE RUDDER  STRUCTURE, PENETRATING THE RUDDER SKIN SURFACE AND  HONEYCOMB CORE. DETAILED ASSESSMENT UNDERWAY.  RUDDER ASSY R & R IAW AMM 27-21-21-4.
